Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    kaorialfred is offline Member
    Join Date
    Apr 2004
    Location
    Aurora,Co
    Posts
    910

    Liver questions?

    can taking to much milk thistle cause you to have elevated levels.

    Also where is a link that states milk thistle actually protects and keep liver levels down?

    Got some blood work done and the one of my doc's isn't to happy with the liver being out of range.

    I feel fine, and I don't know how you would feel if your liver was going to go out on you.

    I don't drink, so I know that couldn't be it. I would imagine its the winny which I fininshed up a month ago. Did the bw last week. Also was taking nolva, and 1 cc of test a e4d.

    I am not to worried, but still have some suspicion my doc may be blowing it out of proportion.
    My primary care Dr. has been a pain in the butt about me doing injections for TRT.

    I don't know my values, I will on Friday. In the meantime anyone care to state there opinion or experience.

    Bad part is I was very close to getting HGH prescirbed by my endocrinologist, but I am just waiting for them to call me and chew me out for high liver levels also.

    I also just started Deca which I guess I will have to stop that if my liver is whacked out.

    I appreciate you opinions and experience in the matter.
    thanks.

  2. #2
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    no it won't raise levels, yes it helps lower levels, not much to say until you get your levels. Docs are freaks when they know you're on test, anything to freak you out. Don't sweat it until you get your levels back, how much deca we talking about you running?

  3. #3
    kaorialfred is offline Member
    Join Date
    Apr 2004
    Location
    Aurora,Co
    Posts
    910
    1cc e4d 200mg Deca _Dub
    1cc of 200mg Test cyp

  4. #4
    Pale Horse's Avatar
    Pale Horse is offline F.I.L.F.
    Join Date
    Apr 2004
    Location
    ACLU headquarters
    Posts
    6,425
    Man unless there is something else wrong with you that shouldn't hurt. Elevated liver enzymes can be achieved by just about anything. Tylenol, ibuprophin, I'll be aspartame (too much diet soda) causes it. Anything that your liver has to break down will cause it, don't sweat it. Doctors seem to love the liver enzyme complaint. Wait for your levels and post them.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •